advertisement
Question
Posted by: Joanita | 2011/10/10

ELTROXIN

Im using eltroxin because the docter removed my thyriod. (hyperoveractive thyriod with nodules). No I am struggling with swelling of my legs, feet and hands even my eyes are not normal. Can it be the eltroxin? Is there anything I can use for the swelling. My kidneys also are swollen and I have discomfirt of standing up when I am sitting.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi J

Please contact your doctor immediately regarding the swelling instead of trying to treat it it yourself. All the best!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: dorette steenkam[ | 2011/10/19

i am using eltroxin and i am suffering with a lot of pain in my legs, and very tired, when i get up i am tired the whole day, i eat a good balance diet with a lot of fibre please help me thanks dorette

Reply to dorette steenkam[
Posted by: pharmacist | 2011/10/12

Hi J

Please contact your doctor immediately regarding the swelling instead of trying to treat it it yourself. All the best!

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement